Sudhir Ghorpade
Sudhir Ghorpade
Professor of Mathematics, IIT Bombay
Verified email at math.iitb.ac.in
TitleCited byYear
A course in multivariable calculus and analysis
SR Ghorpade, BV Limaye
Springer Science & Business Media, 2010
872010
Étale cohomology, Lefschetz theorems and number of points of singular varieties over finite fields
SR Ghorpade, G Lachaud
Moscow Mathematical Journal 2 (3), 589-631, 2002
782002
A course in calculus and real analysis
S Ghorpade, BV Limaye
Springer, 2018
472018
Primitive polynomials, singer cycles and word-oriented linear feedback shift registers
SR Ghorpade, SU Hasan, M Kumari
Designs, Codes and Cryptography 58 (2), 123-134, 2011
432011
Higher weights of Grassmann codes
SR Ghorpade, G Lachaud
Coding Theory, Cryptography and Related Areas, 122-131, 2000
412000
Decomposable subspaces, linear sections of Grassmann varieties, and higher weights of Grassmann codes
SR Ghorpade, AR Patil, HK Pillai
Finite fields and their applications 15 (1), 54-68, 2009
352009
Hyperplane sections of Grassmannians and the number of MDS linear codes
SR Ghorpade, G Lachaud
Finite Fields and Their Applications 7 (4), 468-506, 2001
352001
Asymptotic behaviour of cohomology: tameness, supports and associated primes
M Brodmann, S Ghorpade, H Srinivasan, J Verma
Contemporary Mathematics 390 (390), 31-61, 2005
322005
Schubert varieties, linear codes and enumerative combinatorics
SR Ghorpade, MA Tsfasman
Finite Fields and Their Applications 11 (4), 684-699, 2005
252005
Automorphism groups of Grassmann codes
SR Ghorpade, KV Kaipa
Finite fields and their applications 23, 80-102, 2013
242013
Block companion Singer cycles, primitive recursive vector sequences, and coprime polynomial pairs over finite fields
SR Ghorpade, S Ram
arXiv preprint arXiv:1102.5335, 2011
242011
Hilbert functions of points on Schubert varieties in the symplectic Grassmannian
S Ghorpade, K Raghavan
Transactions of the American Mathematical Society 358 (12), 5401-5423, 2006
242006
The Hilbert series of Pfaffian rings
SR Ghorpade, C Krattenthaler
Algebra, arithmetic and geometry with applications, 337-356, 2004
222004
Number of solutions of equations over finite fields and a conjecture of Lang and Weil
SR Ghorpade, G Lachaud
Number theory and discrete mathematics, 269-291, 2002
202002
Hilbert functions of ladder determinantal varieties
SR Ghorpade
Discrete mathematics 246 (1-3), 131-175, 2002
192002
Relatively prime polynomials and nonsingular Hankel matrices over finite fields
M García-Armas, SR Ghorpade, S Ram
Journal of Combinatorial Theory, Series A 118 (3), 819-828, 2011
182011
Duals of affine Grassmann codes and their relatives
P Beelen, SR Ghorpade, T Hoholdt
IEEE Transactions on Information theory 58 (6), 3843-3855, 2012
152012
Young bitableaux, lattice paths and Hilbert functions
SR Ghorpade
Journal of Statistical Planning and Inference 54 (1), 55-66, 1996
141996
Abhyankar’s work on Young tableaux and some recent developments
SR Ghorpade
Algebraic geometry and its applications, 215-249, 1994
141994
Number of solutions of systems of homogeneous polynomial equations over finite fields
M Datta, S Ghorpade
Proceedings of the American Mathematical Society 145 (2), 525-541, 2017
132017
The system can't perform the operation now. Try again later.
Articles 1–20